# SDR SWIA201436156

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 39,398 hours, 57,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY LIGHT IS BURNED OUT AT ROW 6.  FLT 5385 RELAMPED.
